Publication Type : Journal Article
Thematic Areas : Medical Sciences
Publisher : J Emerg Trauma Shock .
Source : J Emerg Trauma Shock, Volume 11, Issue 3, p.228-229 (2018)
Campus : Kochi
School : School of Medicine
Department : Emergency Medicine
Year : 2018
Abstract : Camphor is a toxic compound easily available over the counter, which can cause fatal seizures in children when ingested. It is available in several forms and is commonly used in Indian households, especially for religious rituals and for its cough-suppressive and nasal-decongestant effect. The toxic effect remains unknown in most homes. Seizures are usually well controlled with intravenous benzodiazepines, and recurrences of seizures are rarely reported.
Cite this Research Publication : P. George Mathen, Sreekrishnan, T. P., Gireesh Kumar K. P., and Mohan, N., “Camphor Poisoning: A Rare Cause of Acute Symptomatic Seizures in Children”, J Emerg Trauma Shock, vol. 11, no. 3, pp. 228-229, 2018.